You need to enable JavaScript to run this app.
Skip to content
Go to Sitemap
Library of Science
Resources
About
, Opens in new tab
Help
, Opens in new tab
Contact
, Opens in new tab
For publishers
Change website language
, Currently English -
EN
Polska Akademia Nauk. Instytut Matematyc...
Annales Polonici Mathematici
1983/41/3
On the extension of integrable solutions of a functional equation of n-th order
Download
PDF
- On the extension of integrable solutions of a functional equation of n-th order
Article
Original scientific text
Title
On the extension of integrable solutions of a functional equation of n-th order
Authors
Roman Węgrzyk
1
Affiliations
Katowice
Annales Polonici Mathematici
1983/41/3
Citation
Export to PBN
, Opens in new tab
Share
Pages:
229-236
Main language of publication
English
Published
1983
Exact and natural sciences
mathematics